# SDR R61A201909110999

- Difficulty date: September 11, 2019
- Submitted: September 26, 2019
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 28,982 hours, 22,446 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17003719005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT LOWER SILL BEAM CORRODED.  R&R'D SILL BEAM (P/N 170-03719-005) IAW SRM 51-41-01,  51-41-02, 51-41-03 & 51-43-04.  PSE 53-10-008,  FCS 53-10-00-009.
